# SDR SWAA2022111557758

- Difficulty date: October 9, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SIDEPLATE RBL 21, BS 747-767, WL 156 CORRODED.   FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.   DRILLED & LOCATED A NEW CHANNEL SECTION IAW SRM 51-40-05-0G-0.   TREATED & PRIMED NEW HOLES IAW AMM 51-21-41-370-804, & AMM 51-21-72-370-804.
